# SDR DALA2022050603183

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CRACKS WERE FOUND AT HOLES IN FLOOR BEAM/ VERTICAL STIFFENER JUNCTION AT Y254, Y765, Y-254, Y-765, HOLES 1 AND 2 FOR EACH. CORRECTIVE ACTION: COMPLIED WITH ERA 598059-14AD. (2224101)
